×

zbMATH — the first resource for mathematics

An analytic center cutting plane method for pseudomonotone variational inequalities. (English) Zbl 0899.90157
Summary: We consider an analytic center algorithm for solving generalized monotone variational inequalities in \(\mathbb{R}^n\), which adapts a result due to J.-L. Goffin, Z.-Q. Luo and Y. Ye [in: Large Scale Optimization, W. W. Hager et al. (eds.), 182-191 (1994; Zbl 0818.90086)] to the numerical resolution of continuous pseudomonotone variational inequalities.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Altman, A.; Kiwiel, K.C., A note on some analytic center cutting plane methods for convex feasibility and minimization problems, Comput. optim. appl., 5, 175-180, (1996) · Zbl 0859.90102
[2] Auslender, A., Optimisation. Méthodes numériques, (1976), Masson Paris · Zbl 0326.90057
[3] Browder, F.E., Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. amer. math. soc., 118, 338-351, (1965) · Zbl 0138.39903
[4] Goffin, J.-L.; Haurie, A.; Vial, J.-P., Decomposition and nondifferentiable optimization with the projective algorithm, Management sci., 38, 284-302, (1992) · Zbl 0762.90050
[5] Goffin, J.-L.; Luo, Z.Q.; Ye, Y., On the complexity of a column generation algorithm for convex or quasiconvex feasibility problems, () · Zbl 0818.90086
[6] Goffin, J.-L.; Luo, Z.Q.; Ye, Y., Complexity analysis of an interior cutting plane method for convex feasibility problems, SIAM J. optim., 6, 638-652, (1996) · Zbl 0856.90088
[7] Kinderlehrer, D.; Stampacchia, G., An introduction to variational inequalities and their applications, (1980), Academic Press New York · Zbl 0457.35001
[8] Konnov, I.V., Combined relaxation methods for finding equilibrium points and solving related problems, Russian math. (izvestiya VUZ matematika), 37, 46-53, (1993) · Zbl 0835.90123
[9] Lüthi, H.J., On the solution of variational inequalities by the ellipsoid method, Math. oper. res., 10, 515-522, (1985) · Zbl 0586.49016
[10] Magnanti, T.L.; Perakis, G., A unifying geometric framework for solving variational inequalities, Math. programming, 71, 327-351, (1995) · Zbl 0848.49009
[11] Mitchell, J.E.; Todd, M.J., Solving combinatorial optimization problems using Karmarkar’s algorithm, Math. programming, 56, 245-284, (1992) · Zbl 0763.90074
[12] Nesterov, Y., Cutting plane algorithms from analytic centers: efficiency estimates, (), 149-176
[13] Schaible, S., Generalized monotonicity, () · Zbl 0818.90111
[14] Zhu, D.; Marcotte, P., New classes of generalized monotonicity, Jota, 87, 457-471, (1995) · Zbl 0837.65067
[15] Zuhovickii, S.I.; Polyak, R.A.; Primak, M.E., Two methods of search for equilibrium of points of n person concave games, Sov. math. math. dokl., 10, 279-282, (1969) · Zbl 0191.49801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.